×

Homomorphisms and dimensions. (English) Zbl 0105.01802


Keywords:

group theory
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] Anderson, R. D.: Continuous collections of continuous curves. Duke Math. J.21, no. 2, 363-368 (1954). · Zbl 0056.16104
[2] Anderson, L. W.: One dimensional topological lattices. Proc. Am. Math. Soc.10, 715-720 (1959). · Zbl 0089.25702
[3] Anderson, L. W.: On the distributivity and simple-connectivity of plane topological lattices. Trans. Am. Math. Soc.91, 102-112 (1959). · Zbl 0085.25903
[4] Cohen, H., andI. Krule: Continuous homomorphic images of real semigroups with zero. Proc. Am. Math. Soc.10, 106-109 (1959). · Zbl 0092.02805
[5] Dyer, E.: Regular mappings and dimension. Ann. Math.67, 119-149 (1958). · Zbl 0080.15901
[6] Eilenberg, S., andN. Steenrod: Foundations of Algebraic Topology. Princeton Univ. Press 1952. · Zbl 0047.41402
[7] Faucett, W. M.: Compact semigroups irreducibly connected between two idempotents. Proc. Am. Math. Soc.6, 741-747 (1955). · Zbl 0065.25204
[8] Faucett, W. M.: Topological semigroups and continua with cut points. Proc. Am. Math. Soc.6, 748-756 (1955). · Zbl 0065.25301
[9] Green, J. A.: On the structure of semigroups. Ann. Math.54, 163-172 (1951). · Zbl 0043.25601
[10] Hunter, R. P.: On the semigroup structure of continua. Trans. Am. Math. Soc.93, 350-368 (1959). · Zbl 0097.01904
[11] Hunter, R. P.: Certain upper semicontinuous decompositions of a semigroup. Duke Math. J.27, 283-290 (1960). · Zbl 0201.36203
[12] Hunter, R. P.: Note on arcs in semigroups. Fundamenta Math.49, 3, 233-245 (1961). · Zbl 0099.01901
[13] Hunter, R. P.: On one dimensional semigroups. Math. Ann.146, 383-396 (1962). · Zbl 0105.01801
[14] Hunter, R. P.: On homogroups and their applications to compact connected semigroups. Fundamenta Math. (to appear). · Zbl 0217.36604
[15] Hunter, R. P.: Ciertos semigrupos compactos y conexos irreducibles sobre un conjunto finito. Bol. Soc. Mat. Mexico, 52-59, 1961.
[16] Hunter, R. P., andN. J. Rothman: Characters and cross-sections in semigroups. Duke Math. J. (submitted).
[17] Hurewicz, W., andH. Wallman: Dimension Theory. Princeton Univ. Press 1941. · JFM 67.1092.03
[18] Koch, R.: On monothetic semigroups. Proc. Am. Math. Soc.8, 397-401 (1957). · Zbl 0078.01801
[19] Koch, R., andA. Wallace: Maximal ideals in compact semigroups. Duke Math. J.21, 681-686 (1954). · Zbl 0057.01502
[20] Lelek, A.: On plane dendroids and their endpoints in the classical sense. Fundamenta Math.49, 301-319 (1961). · Zbl 0099.17701
[21] Mazurkiewicz, S.: Sur l’√©xistence des continus ind√©composables. Fundamenta Math.25, 327-328 (1935). · Zbl 0012.34306
[22] Montgomery, D., andL. Zippin: Topological Transformation Groups. Interscience 1955. · Zbl 0068.01904
[23] Moore, R. L.: Foundations of point set theory. Am. Math. Soc. Coll. Pub. · Zbl 0005.05403
[24] Mostert, P., andA. L. Shields: On the structure of semigroups on a compact manifold with boundary. Ann. Math.65, 117-143 (1957). · Zbl 0096.01203
[25] Phillips, R. C.: Master’s Thesis. L. S. U. 1958 (unpublished).
[26] Rees, D.: On semigroups. Proc. Cambridge Phil. Soc.36, 387-400 (1941). · JFM 66.1207.01
[27] Wallace, A. D.: The structure of topological semigroups. Bull. Am. Math. Soc.61, 95-112 (1955). · Zbl 0065.00802
[28] Wallace, A. D.: Cohomology, dimension and semigroups. Summa Brasil Math.3, Fasc. 5 (1953). · Zbl 0053.43305
[29] Wallace, A. D.: Acyclicity of compact connected semigroups. Fundamenta Math. (to appear). · Zbl 0099.01804
[30] Whyburn, G. T.: Analytic Topology. Am. Math. Soc. Coll. Pub.28. · Zbl 0117.15804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.